# SDR SWAA2023072080630

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8743K
- Make and model: Boeing 737-8
- Aircraft serial: 62536
- Aircraft time: 7,349 hours, 3,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THIRD FLOOR DECK PANEL FROM THE FRONT IN AFT CARGO COMPARTMENT TO HAVE A 2 INCH CRACK/TEAR APPROXIMATELY 22 INCHES FROM AFT EDGE.<[01] R&R?ED THIRD FLOOR DECK PANEL FROM THE FRONT IN AFT CARGO COMPARTMENT PER SRM 51-40-02.
